# SDR SWIA201436997

- Difficulty date: March 17, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 25,651 hours, 21,268 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Attach Fitting
- Condition: Chafed
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG DOOR LOWER CONTROL ARM ATTACHMENT LUG CHAFED.  C-CHECK, THE RT MLG DOOR LOWER CONTROL ARM ATTACHMENT LUG WAS BLENDED IAW REO.
